Jump to content
CrazyBoards.org

Sign in to follow this  
~nestling~

Akathisia getting worse despite dose reduction now

Recommended Posts

Aripiprazole 10 mg, for the past 4 months.

Now trying Propranolol, and B6. Helps a bit, but not perfect yet.

The Ari does the right things, I just wish it didn't do other things as well!

I have a 3 hour Recovery College course tomorrow afternoon, wondering if I should take the extra dose of Prop and forget the lack of sleep that might ensue [and seeing my psych on Tuesday morning, aha!]

Edited by ~nestling~

Share this post


Link to post
Share on other sites

10 mg. Meant to be twice a day but GP said start with one as my sleep can get dodgy. 

Share this post


Link to post
Share on other sites

It ranges but some need more than that. It's "technically" supposed to be doses 3x day but ymmv I was fine with just 2 doses 

Share this post


Link to post
Share on other sites
3 minutes ago, Iceberg said:

It ranges but some need more than that. It's "technically" supposed to be doses 3x day but ymmv I was fine with just 2 doses 

Did it effect your sleep?

Share this post


Link to post
Share on other sites

It is a three times a day medication, if you want even coverage, given it's length of action. 

Share this post


Link to post
Share on other sites

It has no effect on my sleep. I take 60 mg/day in a time release formulation.

Share this post


Link to post
Share on other sites

So I've had the dose of the Ari cut in half, and the Ak. is worse if anything. I'm still taking Prop. Help! What can I do? 

Share this post


Link to post
Share on other sites
7 hours ago, ~nestling~ said:

So I've had the dose of the Ari cut in half, and the Ak. is worse if anything. I'm still taking Prop. Help! What can I do? 

Give it a couple weeks. The long half life means it takes forever for the level to come down in the blood.

Oops, sorry. Didn't realize there were so many responses.

Share this post


Link to post
Share on other sites
12 hours ago, jt07 said:

Give it a couple weeks. The long half life means it takes forever for the level to come down in the blood.

Oops, sorry. Didn't realize there were so many responses.

The other responses were for my original post, I didn't want to be needy and start a new thread!

Thanks. It's been a week now, so another week? That's reassuring it takes so long. Do you reckon I should take the Propranolol for another week then?

Share this post


Link to post
Share on other sites
5 hours ago, ~nestling~ said:

Do you reckon I should take the Propranolol for another week then?

I would take it as long as I had symptoms.

Share this post


Link to post
Share on other sites
3 hours ago, jt07 said:

I would take it as long as I had symptoms.

Ok, thanks.

Psych told me to stop taking it, but I discovered I need it.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×